# SDR SWIA2020021148424

- Difficulty date: January 16, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Part number: 601R3189511
- Condition: Cracked
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD (141AL) AND AFT (141BL) PAX DOOR HINGE FAIRS ARE CRACKED   (C-CHECK) RO 2/07/2020   REPLACED BOTH FWD AND AFT (PANELS 141AL AND 141BL) PAX DOOR HINGE FAIRINGS WITH NEW ONES P/N- 601R31895-11 AND 601R31895-12 REF: CRJ-700 S.R.M.
